# SDR CA080213006

- Difficulty date: January 22, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 27,428 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 314353
- Part serial: 1138
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE DAILY INSP, IT WAS NOTED THAT THE LT MAIN WHEEL WAS LOOSING AIR ON A DAILY BASIS. THE WHEEL ASSY WAS REMOVED AND SENT FOR INSP. INSP REVEALED THAT THE INNER RIM HALF WAS CRACKED AT THE FUSE PLUG AND FURTHER INSP REVEALED CRACKING AT THE BRG RACE. THIS WHEEL WAS REMOVED FOR THE FIRST TIME OFF OF A RECENTLY PURCHASED AC AND TOTAL TIME ON THIS PART IS UNDETERMINED. (TC NT20080213006)
